Vol. 13, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Blow-ups and class field theory for curves

Daichi Takeuchi

Vol. 13 (2019), No. 6, 1327–1351
DOI: 10.2140/ant.2019.13.1327

We propose another proof of geometric class field theory for curves by considering blow-ups of symmetric products of curves.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

geometric class field theory, ramification theory, generalized jacobian
Mathematical Subject Classification 2010
Primary: 11G45
Secondary: 14H30
Received: 20 May 2018
Revised: 19 February 2019
Accepted: 25 March 2019
Published: 18 August 2019
Daichi Takeuchi
Graduate School of Mathematical Sciences
The University of Tokyo